MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-CORK 8MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER ORTHOPAEDICS-CORK 8MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48950086
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent l5/s1 posterior lumbar interbody fusion (plif) surgery in october 2017, which was completed without issue.Upon follow up, the cage was reported to have backed out.On (b)(6) 2018, the patient underwent revision surgery.The cage was put into proper position and compression was added with a screw and rod.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via x-ray images review and correspondence.Device was not returned.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The root cause cannot be determined conclusively although the surgeon considered the possibility that compression at the time of initial surgery was insufficient.
 
Event or Problem Description
It was reported that a patient underwent l5/s1 posterior lumbar interbody fusion (plif) surgery in (b)(6) 2017, which was completed without issue.Upon follow up, the cage was reported to have backed out.On (b)(6) 2018, the patient underwent revision surgery.The cage was put into proper position and compression was added with a screw and rod.

Brand Name
8MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
MDR Report Key7306672
Report Number3004024955-2018-00007
Device Sequence Number1328504
Product Code MAX
UDI-Device Identifier07613327117349
UDI-Public(01)07613327117349
Combination Product (Y/N)N
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48950086
Device Catalogue Number48950086
Device Lot NumberD58D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;